# SDR 2008UALA03103

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Disc
- Part number: B142681
- Condition: Leaking
- Location: Evac Slide
- Component: Bottle
- Component part number: 62773318
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE.  RUPTURE DISC LEAKING.  REMOVED AND REPLACED RUPTURE DISC.  REPLACED RUPTURE DISC AND SLIDE BOTTLE.  AC OK FOR SERVICE.
